MAUDE Adverse Event Report: SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER

SPACELABS HEALTHCARE XHIBIT TELEMETRY RECEIVER
Model Number 96280
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
 
Event or Problem Description
The customer reported that while monitoring telemetry patients, two beds went offline.The user moved the patients to new transmitters and the biomed reported that the issue was resolved.The customer called back on 3/july stating the issue reappeared with two different transmitters.The patients were once again moved to new transmitters to resolve the failure.The biomed stated that he had tested the transmitters and could not find any issues.Spacelabs healthcare remotely connected and found four receiver slots were disabled on a exhibit telemetry receiver (xtr) quad receiver card (qrc).A field service engineer (fse) was paged to go on site, no beds were found offline.All xtrs were restarted while the fse was on site as part of preventive maintenance.Cause of failure was not identified.

Brand Name
XHIBIT TELEMETRY RECEIVER
Common Device Name
TELEMETRY RECEIVER
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22692957
Report Number3010157426-2025-00134
Device Sequence Number9143277
Product Code MHX
UDI-Device Identifier10841522100246
UDI-Public(01)10841522100246
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141156
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown